Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Swelling, blood clot under eye after being hit. Treatment? - Online Doctor Chats

Date : 28-May-2013
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1229 Questions
Doctor:Good morning
User:Good morning doctor,
Doctor:Please proceed with your query
User:I got hit near my eye
Doctor:Oh, sorry to hear that
Doctor:When was it?
User:and there is a swelling and little bit of blood clot under the eye
User:this was yesterday evening
User:there is not much of pain
Doctor:You should use ice packs locally thrice daily
User:but the swelling and the clot looks odd
Doctor:Yes, they will, it will go away in 3 days time
Doctor:Use Thrombophob ointment
Doctor:To the affected area
Doctor:Twice daily
User:ok, there is no wound
User:just wanted to get rid of this as fast as possible
Doctor:It is available over the counter
Doctor:It is for the swelling and color to go away
Doctor:I man the blood clot
Doctor:It will go away soon with this medicine
Doctor:Is there an injury to the eyes?
Doctor:With these you should be fine in 2 days
User:thanks doc.
Doctor:Thank you too
Doctor:Get well soon
Doctor:Is there anything else I may help you with?
User:nothing else at the moment, just want to get rid of this as fast as possible
Doctor:You will, don't worry
Doctor:Take rest
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor